An efficient robust adaptive control law for robot manipulators

Yu, H and Lloyd, S (1996) An efficient robust adaptive control law for robot manipulators. Proceedings of the Institution of Mechanical Engineers, Part C: Journal of Mechanical Engineering Science, 210 (4). pp. 363-372. ISSN 0954-4062

Full text not available from this repository.


A computationally efficient robust adaptive control algorithm is proposed in this paper. The regressors are implemented using the desired trajectories to replace the actual trajectories in order to reduce the computational burden. To reduce the disturbance introduced by this replacement, an adaptive variable structure control law is proposed. The proposed adaptive control law results in a system that is robust to bounded input disturbances. A small modification of the control law makes the system robust to more general input disturbances. The stability analysis is in the Lyapunov sense. Simulation results demonstrate the validity of the proposed scheme.

Item Type: Article
Keywords: adaptive control; robust control; robot manipulators; Lyapunov stability
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:21
Last Modified: 19 Sep 2012 12:57
📧 Request an update